# SDR HALA2011080800358

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 5,042 hours, 968 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - SMOKE FWD/AFT CARGO BTL1 FAULT, SMOKE FWD/AFT CRG BTL2 FAULT, SMOKE BULK DET FAULT, SMOKE BULK REST FAULT, SMOKE BULK REST DET FAULT, SMOKE BAND DET FAULT DISPLAYED.  RESET SDF 1 & 2. MESSAGES CLEARED. SMOKE DETECT SYS TEST OK.  NO DEFECTS NOTED.
